# SDR SWAA2021073088087

- Difficulty date: June 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 AND RBL 1 ; / [01] REMOVED DAMAGED FLOOR SUPPORT BREAK AT MAIN CABIN CTR. WING STA. 540 & RBL 1; REF. : B737-7 SRM 51-40-02-0G-0.; [02] OK TO INSTALL FLOOR SUPPORT; [03] INSTALLED NEW PANEL SUPPORT BRAKE P/N : 143A5240-36;ISSUE TAG A05025; PO # 1617089. REF. : 51-40-02-0G-0.; [04] REF. : B737-700 SRM 51-40-02-0G-0.; [05] REMOVED SUPPORT BREAK IN STEP # 1 PART REMOVED P/N : 143AA5240; REF. : B737-7000 SRM 51-40-02-0G-0.; [06] REMOVED DAMAGED FLOOR SUPPORT BREAK AT MAIN CABIN CTR. WING STA. 540 & RBL 1; REF. : B737-7 SRM 51-40-02-0G-0INSTALLED NEW PANEL SUPPORT BRAKE P/N : 143A5240-36;ISSUE TAG A05025; PO # 1617089. REF. : 51-40-02-0G-0. .
